page contents

ALEVE PM (NAPROXEN SODIUM 220MG/DIPHENHYDRAMINE HCL 25MG) *20 CAPLETS

Each Aleve PM caplet combines the sleep aid diphenhydramine HCl (25 mg) with the pain reliever naproxen sodium (220 mg) to provide relief from occasional sleeplessness associated with minor aches and pains. And if pain is keeping you up at night, it can help you fall asleep and stay asleep.

3,950.00

Availability: In Stock
- +
Compare
EAN: N/A Category:
Please follow and like us:

Aleve PM is the first and only over-the-counter (OTC) PM product with the 12-hour pain-relieving strength of Aleve plus a sleep aid. Each caplet combines the sleep aid diphenhydramine HCl (25 mg) with the pain reliever naproxen sodium (220 mg), a nonsteroidal anti-inflammatory drug, to provide relief from occasional sleeplessness associated with minor aches and pains. It can help you fall asleep and stay asleep.

Each caplet contains 220 mg of naproxen sodium, an NSAID pain reliever and 25 mg of diphenhydramine HCl, which is a sleep aid.

Aleve PM can help you fall asleep and stay asleep with less pain for a good night’s rest. The naproxen sodium (220 mg) in Aleve PM works by temporarily blocking the body’s production of naturally occurring chemicals called prostaglandins. Prostaglandins play a direct role in pain. The diphenhydramine HCl in Aleve PM acts as a sleep aid. Adults and children 12 years and over should take 2 caplets at bedtime. Do not take more than 2 caplets in 24 hours. Not for children under 12 years of age. Please read the label and use as directed.

Please follow and like us:

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Back to top
X
%d bloggers like this: